# SDR SWAA2018072623842

- Difficulty date: July 14, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 42,030 hours, 24,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A5214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR STRUCTURE WET AREA R2 DOOR Z ANGLE CORRODED BETWEEN BS 964 TO BS 985, RBL 60, ON UPPER HORIZONTAL SURFACE AND VERTICAL SURFACE.  R&R Z ANGLE PER SRM.
